# SDR SWAA2020072000582

- Difficulty date: July 14, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 44,187 hours, 26,446 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPS FOUND L1 DOOR SLIDE PACK DISPLACED / RE-INSTALLED L1 DOOR SLIDE PACK PER MAINT TASK 725-61-06
